# SDR HEEA076445

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 15,051 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206375007103
- Part serial: 133A
- Condition: Will Not Test
- Location: Overtemp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERTEMP LIGHT WILL NOT TEST. PENDING VENDOR REPAIR.
